> Friedrich-Schiller-Universität Jena
Fakultät für Mathematik und Informatik
Theoretische Informatik I
> Publications
2011 2010 2009 2008 2007 2006 2005 2004

2011
Conference articles
Book chapters
2010
Conference articles
Journal articles
Journal articles (to appear)
Book chapters
Theses
2009
Conference articles
Journal articles
Book chapters
Theses
2008
Conference articles
Journal articles
Book chapters
Theses
  • Michael Dom:
    Recognition, Generation, and Application of Binary Matrices with the Consecutive-Ones Property.
    PhD thesis, Institut für Informatik, Friedrich-Schiller-Universität Jena, 2008.
  • Susanne Hemmann:
    Komplexität der Bestimmung Alleiniger Möglicher Gewinner bei Borda- und Maximin-Verfahren.
    Diplomarbeit, Institut für Informatik, Friedrich-Schiller-Universität Jena, 2008.
  • Mathias Weller:
    Counting, Generating, and Solving Sudoku.
    Studienarbeit, Institut für Informatik, Friedrich-Schiller-Universität Jena, 2008.
2007
Conference articles
Journal articles
Book chapters
  • Michael Dom:
    Compact Routing.
    In: Algorithms for Sensor and Ad Hoc Networks, volume 4621 in Lecture Notes in Computer Science, pages 187–202, Springer, 2007 (original publication).
  • Jiong Guo:
    Algorithmenentwurfstechniken für parametrisierte Graphmodifikationsprobleme
    (Algorithm Design Techniques for Parameterized Graph Modification Problems).
    In: Ausgezeichnete Informatikdissertationen 2006, volume D-7 in Lecture Notes in Informatics, pages 99–109, GI, 2007.
Theses
2006
Conference articles
Journal articles
Books
Theses
2005
Conference articles
Journal articles
Theses
2004
Conference articles
Journal articles
Note: Some of the publications are © Springer-Verlag and other publishers.
Valid HTML 4.01! Last modified: Wed Sep 2 19:02:42 CEST 2009